# SDR UPS07449131

- Difficulty date: January 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 840 TENSION TIE TO FRAME CONNECTION FOUND 1EA HOLE CRACK AT FWD CHANNEL APPROX 0.060" RUNNING UP.  M/D LEFT TO RIGHT TENSION TIE FWD CHANNEL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & SRM 51-30-02 & UPS EO B747-5310-23715 APPENDIX B.
